Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from severe diarrhea, severe chest and abdominal pain. Feel nauseated after eating. What is it?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1983 Questions
I have been suffering from severe diahhrea for about six weeks. I have been woken at night with deep burning feeling of hunger at night which burns to my back. I have been having severe pain on both sides of my chest and between my shoulder blades in the back. Eating will usually make me nauseated but no vomiting. I have unexplainedly lost 12 pounds. Today I have added severe lower left side abdominal pain, very low, to my symptoms which will not subside. I've had some routine blood work, but nothing unusual they say. I do feel that all the symptoms are related because my body just does not feel right. I am very fatigued and have some trouble focusing. Do you have any suggestions?
Posted Fri, 13 Dec 2013 in Digestion and Bowels
Answered by Dr. Klerida Shehu 10 hours later
Brief Answer: Hope it answered to your inquiries! Detailed Answer: Hi, I read your medical history carefully and would say that yes, you are right in thinking that all your symptoms are related. You are saying to suffer from diarrhea for about six weeks,it's chronic diarrhea . Then, you need further evaluation as it could be due to imbalances to the intestinal flora and that has caused dehydration to you. Deep burning feeling of hunger at night and severe pain in both sides of your chest would be related to : - pancreatic and gallbladder problems - possible stomach problems (gastritis,ulcer,GERD) that should be further evaluated by fibrogastroscopy. Chronic diarrhea may be caused from: -pancretic problems( pancreatitis, tumor) - bowel problems ( like inflamatory bowel disease, tumores) Therefore, I suggest to - do abdominal ultrasound to check pancreas - blood pancreatic enzymes - do the culture of the feces and - examination for ova/parasites together with - colonoscopy Being nauseated could be : - partially to the drugs you are using - and the imbalance of your intestinal flora The unexplained weight loss is indicative to : - dehydration due to diarrhea - possible neoplasic problems Although routine blood work say nothing, you need further and specific examinations (especially for colon, genital organs and pancreas). At the end, I strongly suggest to consult GI specialist and your OG for further evaluation. Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor